# SDR CALA2025061705625

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N37257
- Make and model: Boeing 737-8
- Aircraft serial: 43442
- Aircraft time: 13,401 hours, 4,670 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Hub Cap
- Part number: 277A61111
- Condition: Missing
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB CAP LMG OUTBOARD  TIRE MISSING INSTALLED HUB CAP ASSY IN REF TO AIPC 32-42-50-01 AND AMM 32-45-11-400-801PARTS USED:  00-0583-3-1877,QTY :1 29-3242-3-0006,QTY :1  00-0595-3-5738,QTY :1
